# SDR ASOA200900238

- Difficulty date: February 22, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 23,477 hours, 19,551 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOB 8734715 OPERATION 108 / INDICATION NOTED ON FS 621.0 RPB WEB ABOVE LINTEL FITTING APPROX 0.1 INCH IN LENGTH AT 55 PERCENT FSH - FAILED NDT INSPECTION.  ACFT REPAIRED IAW REO 601R-53-61-1230 STEP 1-14.  ALSO, FLAG NOTES 15 THRU 24, AS WELL AS REO 601R-53-61-3055 INCORPORATED.
